Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2011, Volume 51, Number 4, Pages 631–641 (Mi zvmmf9231)  

Tiling optimization for the solution of two-dimensional time-dependent heat equation

S. V. Bakhanovich, P. I. Sobolevskii

Institute of Mathematics, National Academy of Sciences of Balarus, ul. Surganova 11, Minsk, 220072 Belarus

Abstract: Tiling optimization for the solution of the Dirichlet problem for the two-dimensional heat equation on computers with distributed memory is investigated. Estimates of the amount of communications and computations are obtained. The tiling optimization problem is reduced to the minimization of a function that explicitly expresses the dependence of the execution time on the tile size and the parameters of the target supercomputer – the dimension and size of the computing environment, processor performance, initialization time, and capacity of the communication channels.

Key words: tiling, tile, computing system with distributed memory, optimization, heat equation.

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2011, 51:4, 586–596

Bibliographic databases:

UDC: 519.633
Received: 31.07.2008

Citation: S. V. Bakhanovich, P. I. Sobolevskii, “Tiling optimization for the solution of two-dimensional time-dependent heat equation”, Zh. Vychisl. Mat. Mat. Fiz., 51:4 (2011), 631–641; Comput. Math. Math. Phys., 51:4 (2011), 586–596

Citation in format AMSBIB
\Bibitem{BakSob11}
\by S.~V.~Bakhanovich, P.~I.~Sobolevskii
\paper Tiling optimization for the solution of two-dimensional time-dependent heat equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2011
\vol 51
\issue 4
\pages 631--641
\mathnet{http://mi.mathnet.ru/zvmmf9231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858624}
\transl
\jour Comput. Math. Math. Phys.
\yr 2011
\vol 51
\issue 4
\pages 586--596
\crossref{https://doi.org/10.1134/S0965542511040026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290035800007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955593174}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9231
  • http://mi.mathnet.ru/eng/zvmmf/v51/i4/p631

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:188
    Full text:61
    References:26
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021